# SDR RAAA99B2034

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND SEAT TRACK AT BS 740 AND RBL 28 CORRODED OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF SEAT TRACK FROM BS 700-740 LBL 25 PER SRM 53-10-5-MATERIAL ID FOR REPAIR SECTION IS BAC1520-1264 PER SRM 53-10-02-FABRICATED REPAIR SECTION PER SRM 53-10-05 FIG 7.  INSTALLED PER SRM 53-10-05-FIG 7.
